View Full Version : wellbutrin, dark colored urin


ritalin_ADDict
04-28-12, 05:50 PM
ok, i think i have been having this problem since starting the wellbtrin but lately it has been more in my radar since i saw it in the contact ur doctor immidiately critiria.
my urin lately has been an orange bronish yellowish color and it it has started to worry me. ialso take a multy vitamin daily witch does also have an effect on th color of my urin but this is darker looking aand makes me worrie. I will call my doctor at monday as soon as shes there but i was wondering if it would be wise to stop this med emmediately.

I am just looking for advice from anyone who was iin this boat already or knows anything about this because one part of me wants to stop this med right now and the rest likes /needs the wellbutrin.
:confused:

ana futura
04-28-12, 06:05 PM
Anytime your urine is dark it usually means you are dehydrated. Drink more water.

It can also mean something more serious, like a UTI. If you have any pains or additional symptoms, stop the med and contact your doctor right away.

ritalin_ADDict
04-28-12, 06:36 PM
lol....i was in the army and i was dehidrated so many times, that is definitly not what dehidrated urin looks like. currently i am having alot of stomech problems very very bad diaria and throwing up. the day before yesterday and last night i had fever and i really hope they are not connected and are only a stomech virus. my urin changed color along time ago, just this recent thing caused me worry. right now i am off meds for like 2.5 days but tommarow i am supposed to work so.

ana futura
04-28-12, 07:12 PM
Do you think there's blood in it? Pee into a cup, and let it sit. If there's blood in it it will settle to the bottom after a while.

thejohnson475
04-28-12, 11:13 PM
I had the same problem when I first started Vyvanse, it usually means your dehydrated since it's very easy to do when on an amphetamine based med so you just need to get used to drinking more water through out the day than you're used to.

namazu
04-29-12, 06:45 PM
Very dark urine, like almost brown, can sometimes be a sign of hepatitis (liver problems).

Given that you're also sick to your stomach, it seems possible that some infection could be causing both problems. (And yeah, diarrhea and vomiting can also cause dehydration.)

Definitely get in touch with the doctor tomorrow (perhaps your general doctor, as well as the psychiatrist) -- it may not be the Wellbutrin at all, and it may turn out to be nothing serious at all, but it's worth getting checked out in any case.

Hope you feel better soon!

ritalin_ADDict
05-01-12, 09:50 PM
ok, so its been a couple days, about the stomich problems, witch I still have and right now its only diariha at its end, it tuned out to be sallmonella, i dont need anti biotics or a doctor but i had some pretty rough days. as for the wellbutrin i have been without for a while now and my urin has changed back to normal colers, between white and yelow.
tommarow I am gonna prob talk to my doc and get back on it though because just being off it for a couple of days reminds me how much i like it. i will post what she says here incase anyyone else should wonder about the same prob.
I apreciate all you guys answers thank you.